On the Bass-Quillen conjecture concerning projective modules over polynomial rings. (English) Zbl 0477.13006


13C10 Projective and free modules and ideals in commutative rings
13F20 Polynomial rings and ideals; rings of integer-valued polynomials
14A05 Relevant commutative algebra
13B30 Rings of fractions and localization for commutative rings
Full Text: DOI EuDML


[1] Bass, H.: Some problems in ?classical? algebraicK-theory, In: AlgebraicK-theory II. Springer Lecture Notes in Math.342, 1-70 (1972)
[2] Lindel, H.: Projektive Moduln über PolynomringenA[T 1, ..., Tn] mit regulärem GrundringA. Manuscripta Math.23, 143-154 (1978) · Zbl 0369.13007
[3] Lindel, H.: Projektive Moduln über Polynomringen. Habilitationsschrift. Münster 1980 · Zbl 0435.13006
[4] Matsumura, H.: Commutative Algebra. In: Math. Lectures Notes Series. New York: W.A. Benjamin 1970 · Zbl 0211.06501
[5] Quillen, D.: Projective modules over polynomial rings. Invent. Math.36, 167-171 (1976) · Zbl 0337.13011
[6] Raynaud, M.: Anneaux Locaux Henséliens. Springer Lecture Notes in Math.169 (1970) · Zbl 0203.05102
[7] Roitman, M.: On projective modules over polynomial rings. J. Algebra58, 51-63 (1979) · Zbl 0437.13003
[8] Serre, J.P.: Faisceaux algebriques coherents. Ann. Math.61, 191-278 (1955) · Zbl 0067.16201
[9] Suslin, A.A.: Projective modules over a polynomial ring are free. Dokl. Akad. Nauk.229 (1976) (=Soviet Math. Dokl.17, 1160-1164) · Zbl 0354.13010
[10] Vorst, A.C.F.: The general linear group of polynomial rings over regular rings. Report of the Erasmus University Rotterdam 1980 · Zbl 0453.20042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.